MAUDE Adverse Event Report: BECTON DICKINSON INSYTE PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER
Catalog Number 381237
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
 
Event or Problem Description
It was reported by customer that the catheters are burring when trying to place in patients.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 47 representative samples submitted for evaluation.The reported issue of catheter defective/ damaged was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.No tip damage was observed on the samples.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
INSYTE PNK 20GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23509460
Report Number2243072-2025-01366
Device Sequence Number21356626
Product Code FOZ
UDI-Device Identifier00382903812370
UDI-Public(01)00382903812370(11)250208(17)300131(10)5038501
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381237
Device Lot Number5038501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown